# SDR COMA0660304

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 9,589 hours, 8,336 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 02176H8872
- Condition: Cracked
- Location: Cockpit
- Part time: 9,589 hours, 8,336 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5564 - DURING TAXI-OUT THE RIGHT SIDE WINDOW CRACKED, FLIGHT RETURNED TO THE GATE.  REPLACED THE RIGHT SIDE WINDOW.
